sexologist-icon
Masterbation
I have done matserbation for last 5 months. Now I feeling some numbness in legs and hands. These is due to masterbation or not. Tell me masterbation causes anybside effects.
589 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

Take homeopathic med. Acid phos 30. 3 times in a day for 15 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Hi Don't worry your query can be resolved need few more detail Masterbation in limit is ok Take proper knowledge about this will help u
Next Steps
chat through online chat option for guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Yes  it can sometimes lead to numbness . Avoid masturbation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
age 24 share me some more details any other symptoms and diseases use any medicine
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.